MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2022-249884

Медицинская библиотека · BMJ case reports · 2022

Differentiation of hydrochlorothiazide-induced dermatitis from stasis dermatitis.

Abdelwahab Rewan, Tangalos Eric G, Matulis John

Клинический случайСтатьяПеревод в очереди

Аннотация

A woman in her 60s with a history of hypertension and stasis dermatitis presented to a primary care clinic with a bilateral, erythematous rash on the legs, stomach, and chest. Photosensitive rash and dermatitis may be caused by many conditions. Hydrochlorothiazide-induced dermatitis is a rare side effect of thiazide diuretics. Early identification of sulfa-sensitivity and photoallergic or phototoxic reaction is essential to accurate diagnosis and treatment of photosensitive dermatitis. Soliciting a targeted history is essential to delineating drug-induced dermatitis from stasis dermatitis. A thorough skin examination can elucidate the focal or extensive nature of the rash and is essential to making an accurate diagnosis. Immediate cessation of hydrochlorothiazide and switching drugs classes for hypertension management typically leads to resolution of symptoms.

Для цитирования: Abdelwahab Rewan, Tangalos Eric G, Matulis John. Differentiation of hydrochlorothiazide-induced dermatitis from stasis dermatitis.. BMJ case reports. 2022. DOI: 10.1136/bcr-2022-249884.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.